# SDR F3LA2017041700111

- Difficulty date: April 8, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N218FR
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 49,081 hours, 18,681 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472094000800
- Condition: Corroded
- Location: Frame 66
- Part time: 49,081 hours, 18,681 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM Y464 AT FRAME 66 HAS CORROSION.   REMOVED AND REPLACED  THE FLOORBEAM  IAW SRM 53-00-14-283-002, 51-72-11-911-001, 51-51-11, 51-42-11, AND 51-44-11.
